RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2015, Volume 22, Number 2, Pages 86–101 (Mi da815)  

This article is cited in 2 scientific papers (total in 2 papers)

On the faces of the graph approximation problem polytope

R. Yu. Simanchevab, I. V. Urazovaa

a Omsk State University, 55-a Mira Ave., 644077 Omsk, Russia
b Omsk Scientific Center, SB RAS, 15/1 K. Marx Ave., 644024 Omsk, Russia

Abstract: We study the polytope of the graph approximation problem. The polyhedral relaxation of this polytope is built. We describe the class of valid inequalities for this polytope among which the inequalities that generate facets are allocated. Ill. 1, bibliogr. 9.

Keywords: stability of the solution, stability radius, Boolean polynomial, matroid, geometric configuration.

DOI: https://doi.org/10.17377/daio.2015.22.469

Full text: PDF file (299 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2015, 9:2, 283–291

Bibliographic databases:

UDC: 519.1
Received: 11.12.2014
Revised: 31.01.2015

Citation: R. Yu. Simanchev, I. V. Urazova, “On the faces of the graph approximation problem polytope”, Diskretn. Anal. Issled. Oper., 22:2 (2015), 86–101; J. Appl. Industr. Math., 9:2 (2015), 283–291

Citation in format AMSBIB
\Bibitem{SimUra15}
\by R.~Yu.~Simanchev, I.~V.~Urazova
\paper On the faces of the graph approximation problem polytope
\jour Diskretn. Anal. Issled. Oper.
\yr 2015
\vol 22
\issue 2
\pages 86--101
\mathnet{http://mi.mathnet.ru/da815}
\crossref{https://doi.org/10.17377/daio.2015.22.469}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3444480}
\elib{http://elibrary.ru/item.asp?id=23134009}
\transl
\jour J. Appl. Industr. Math.
\yr 2015
\vol 9
\issue 2
\pages 283--291
\crossref{https://doi.org/10.1134/S1990478915020143}


Linking options:
  • http://mi.mathnet.ru/eng/da815
  • http://mi.mathnet.ru/eng/da/v22/i2/p86

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. Yu. Simanchev, “On facet-inducing inequalities for combinatorial polytopes”, J. Appl. Industr. Math., 11:4 (2017), 564–571  mathnet  crossref  crossref  elib
    2. R. Yu. Simanchev, I. V. Urazova, Yu. A. Kochetov, “The branch and cut method for the clique partitioning problem”, J. Appl. Industr. Math., 13:3 (2019), 539–556  mathnet  crossref  crossref
  • Дискретный анализ и исследование операций
    Number of views:
    This page:180
    Full text:61
    References:27
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020